Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Cholesterol deposits in eyes
Apr 2, 2006

Hi, I have been basically on Viramune and Truvada once a day for about 2 years. Had been switched from Combivir+ Sustiva which made me sick, then epivir, zerit and viramune which i did fantastic on. Have been HIV+ about 3 years and have had really awesome lab results. I go to the gym 3 times a week. I weigh in at 143 body fat is 10% I am 5'8" and have had a terrible problem trying to quit smoking. I did for a year and now will start again to stop. I went to eye doctor and he found cholesterol deposits in my eyes. My eyes feel gritty this has been a week. I am going to doctor today to get labs done and check my cholesterol. I am 53 (look 35 seriously)(genetics). Can the Truvada be casuing an increase now of cholesterol. I have read that Viramune doesnt afect cholesterol significantly. I dont eat dairy (lactose intolerant) and keep a pretty good diet all around. I am really worried this morning I could barely open my eyes there was so much deposit.

Response from Dr. Henry

Truvada doesn't usually have a major impact on cholesterol levels. I am not aware of any reports linking your current HIV regimen and cholesterol deposits in the eye as you describe. If any reader has such a reference please post! KH



Previous
Sunken face
Next
LIPO LIPO LIPO !!! WHAT'S NEW???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement